# SDR SWAA2015041438487

- Difficulty date: February 2, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 66,650 hours, 54,114 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR UPPER CHORD CRACKED AT MLG AFT SUPPORT FITTING.  REPAIRED FITTING IAW EA.
